# SDR FDEA200901280347

- Difficulty date: January 28, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- Aircraft time: 42,588 hours, 30,165 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 651968570
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE NOSE COWL AFT EDGE IS CRACKED AND SECTION TORN AT 4 O'CLOCK POSITION BS 1200 CUT OUT DAMAGED AREA IAW SRM 51-10-1.  FABRICATED REPAIR PARTS AND 1 FILLER IAW SRM 54-10-2 FIG 1 AND 54-10-3 FIG 3.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
